# SDR MEX2003573

- Difficulty date: December 30, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Engine: Pwa JT8D219
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Lack Of Lube
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DUE TO SLOW ACCELERATION IN THE RIGHT ENGINE.  THE WATER SUMP WAS DRAINED AND THE THROTTLE CHAMBER WAS LUBRICATED IAW MM 73-20-03.  AT OVERNIGHT SERVICE IN MEX, PERFORMED A TRIM TO BOTH ENGINES AND AN ACCELERTION TEST IAW MM 71-00-00, PARAMETERS WITHIN LIMITS.  (M)
